# SDR GTIA2021081335924

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 28,143 hours, 12,838 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR AFT CARGO INDICATION OPEN IN FLIGHT ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-PERFORMED ADJUSTMENT OF 32WV PROX SW IAW AMM 52-71-00 OPS CHECK GOOD. THIS CLEARS DMI# 2778592-1 MXC NOTIFIED
